MAUDE Adverse Event Report: Stryker Orthopaedics-Mahwah MRHK TIB INS 10MM XS/S S1/S2; prosthesis, knee, femorotibial, constrained, cemented, metal/polymer

Stryker Orthopaedics-Mahwah MRHK TIB INS 10MM XS/S S1/S2; prosthesis, knee, femorotibial, constrained, cemented, metal/polymer
Catalog Number 64813210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had an index left tka (outside of cors scope).The patient developed mechanical instability, and was revised on (b)(6) 2022.(made it into cors).All components exchanged.Patient develops mechanical complication and pain and was revised on (b)(6) 2025.Only poly and rotating components were exchanged.
 
Additional Manufacturer Narrative
The following devices were also listed in this report: mrh axle; cat # 64812120; lot # ctd62963.Mrhk femoral bushing; cat # 64812110; lot # lkp060.Mrhk femoral bushing; cat # 64812110; lot # lkn226.Mrhk tibial sleeve; cat # 64812140; lot # lkr257.Mrhk bumper ins 3degrees; cat # 64812133; lot # llb186.Mrh tib rot comp xs-xl; cat # 64812100; lot # 18067.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.

Brand Name
MRHK TIB INS 10MM XS/S S1/S2
Common Device Name
prosthesis, knee, femorotibial, constrained, cemented, metal/polymer
Manufacturer (Section D)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
Stryker Orthopaedics-Limerick
raheen business park
limerick NA
EI   NA
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50422111
Report Number0002249697-2026-00749
Device Sequence Number15747494
Product Code KRO
UDI-Device Identifier07613327043785
UDI-Public07613327043785
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K994207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Study
Type of Report Initial
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue Number64813210
Device Lot NumberLKY671
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/27/2026
Initial Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR
Patient SexFemale
Patient Weight155 LB